Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/10302
Title: On a constructive approach to optimality conditions for convex SIP problems with polyhedral index sets
Authors: Kostyukova, O. I.
Tchemisova, T. V.
Keywords: публикации ученых
Semi-Infinite
зrogramming
optimality conditions
Issue Date: 2014
Publisher: Springer link
Citation: Kostyukova, O. I. On a constructive approach to optimality conditions for convex SIP problems with polyhedral index sets / O. I. Kostyukova, T. V. Tchemisova // Optimization. – 2014 . - Vol. 63. - No 1. - Р. 67-91.
Abstract: In the paper, we consider a problem of convex Semi-Infinite Programming with an infinite index set in the form of a convex polyhedron. In study of this problem, we apply the approach suggested in our recent paper [Kostyukova OI, Tchemisova TV. Sufficient optimality conditions for convex Semi Infinite Programming. Optim. Methods Softw. 2010;25:279–297], and based on the notions of immobile indices and their immobility orders. The main result of the paper consists in explicit optimality conditions that do not use constraint qualifications and have the form of criterion. The comparison of the new optimality conditions with other known results is provided/
URI: http://libeldoc.bsuir.by/handle/123456789/10302
https://libeldoc.bsuir.by/handle/123456789/10302
Appears in Collections:Публикации в изданиях других стран

Files in This Item:
File Description SizeFormat 
091008.docx18,37 kBMicrosoft Word XMLView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.